# SDR USAA980135

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 235
- Part time: 42,937 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH AROUND NUT PLATES STATION 235 BL '0' TO RBL 15 NOSE W/W CEILING TRANSVERSER BEAM.  REMOVED AND INSTALLED NEW PREFAB TRANSVERSER BEAM, FABRICATED AND INSTALLED ZEE STRAPS.  REPAIRED PER SRM 51-10-1 DRAWING 69-37989.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
